# SDR SWAA2022111767994

- Difficulty date: November 4, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT ELONGATED HOLE STRINGER 26L BS 520 AT FWD CARGO COMPARTMENT (1 EA) 2022-597095 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED [7] STRINGER SECTION 26L; [1] HAT SECTION SPLICE; [4] SHIM (2E/A) LOCATED BTW BS 500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG# 143A3230 SHEET 37 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETED
